# SDR COMA0670204

- Difficulty date: October 12, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 10,329 hours, 7,686 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 02183HN9369
- Condition: Cracked
- Location: Cockpit
- Part time: 10,330 hours, 7,687 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4998 - CAPTAIN'S WINDSHIELD SHATTERED DURING CRUISE.  SPARKS NOTED ON LEFT CORNER PRIOR TO SHATTERING.  DECLARED EMERGENCY AND DIVERTED TO LGA.  LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S WINDSHIELD.
